|Impotence as ART Side effects.
Jul 11, 2007
I just want to find out if impotence can be one of the Art 's side effect.
| Response from Dr. Henry
Impotence is common in HIV infection and the general population as well so it can be difficult to link further to a particular medicine or combination of medications. There is no single HIV medication that is commonly used that is consistently linked to increased risk for impotence. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots Could I Have Acute HIV Infection
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Pain In Urethra After Masturbation Worried I Have
- Painful Red Spots After Fingering Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.